# SDR USAA2010051390953

- Difficulty date: April 16, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 65,630 hours, 29,313 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5337111200100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S3 - MAJOR REPAIR - CORROSION ON SEAT TRACK BETWEEN FR41 TO FR47, -Y1292.  REPLACED SEAT TRACK BETWEEN FR41 TO FR47, -Y1292 IAW A320 SRM 51-72-11 & EA 132959.
